# SDR DALA13042530925

- Difficulty date: August 21, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 65,458 hours, 49,943 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC SHOWS INTERNAL CRACK AT BS 1193, LONGERON 3RT.   ACCOMPLISHED HFEC INSPECTION IAW NDT 06-10-01.001 NO CRACKS FOUND.   REPAIRED IAW ER/A 517907-14AD, REV O.
